# SDR 01FDEA01087

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N241
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Support Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING NOSE LANDING GEAR DOOR ACT RODS CORRODED BS 227.8 LBL 6.  REPLACED SUPPORT FITTING IAW FEDEX MM 32-33-0514.
